Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 1, Pages 101-111
http://dx.doi.org/10.1155/MPE.2005.101

Reliability for some bivariate beta distributions

Department of Statistics, University of Nebraska, Lincoln 68583, NE, USA

Received 24 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • S Nadarajah, “Reliability for some bivariate gamma distributions,” Mathematical Problems in Engineering, no. 2, pp. 151–163, 2005. View at Publisher · View at Google Scholar
  • Saralees Nadarajah, and Samuel Kotz, “Performance measures for some bivariate Pareto distributions,” International Journal of General Systems, vol. 35, no. 4, pp. 387–393, 2006. View at Publisher · View at Google Scholar
  • Saralees Nadarajah, and Samuel Kotz, “Performance measures for some bivariate Pareto distributions,” International Journal of General Systems, vol. 35, no. 4, pp. 387–393, 2006. View at Publisher · View at Google Scholar
  • Sadegh Rezaei, Rasool Tahmasbi, and Manijeh Mahmoodi, “Estimation of for generalized Pareto distribution,” Journal of Statistical Planning and Inference, vol. 140, no. 2, pp. 480–494, 2010. View at Publisher · View at Google Scholar
  • Filippo Domma, and Sabrina Giordano, “A copula-based approach to account for dependence in stress-strength models,” Statistical Papers, 2012. View at Publisher · View at Google Scholar
  • Fang Xie, Yuan Ji, and Lothar Tremmel, “A Bayesian adaptive design for multi-dose, randomized, placebo-controlled phase I/II trials,” Contemporary Clinical Trials, vol. 33, no. 4, pp. 739–748, 2012. View at Publisher · View at Google Scholar
  • Filippo Domma, and Sabrina Giordano, “A stress–strength model with dependent variables to measure household financial fragility,” Statistical Methods & Applications, vol. 21, no. 3, pp. 375–389, 2012. View at Publisher · View at Google Scholar
  • Alessandro Barbiero, “Interval estimators for reliability: the bivariate normal case,” Journal of Applied Statistics, vol. 39, no. 3, pp. 501–512, 2012. View at Publisher · View at Google Scholar
  • S. Rezaei, R. Alizadeh Noughabi, and S. Nadarajah, “Estimation of Stress-Strength Reliability for the Generalized Pareto Distribution Based on Progressively Censored Samples,” Annals of Data Science, 2015. View at Publisher · View at Google Scholar
  • Hani M. Samawi, Amal Helu, Haresh D. Rochani, Jingjing Yin, and Daniel Linder, “ Estimation of P ( X > Y ) when X and Y are dependent random variables using different bivariate sampling schemes ,” Communications for Statistical Applications and Methods, vol. 23, no. 5, pp. 385–397, 2016. View at Publisher · View at Google Scholar
  • Jianxiong Gao, Zongwen An, and Bo Liu, “A dependent stress–strength interference model based on mixed copula function,” Journal of Mechanical Science and Technology, vol. 30, no. 10, pp. 4443–4446, 2016. View at Publisher · View at Google Scholar
  • Aymen Rawashdeh, and Mohammed Obeidat, “A Bayesian approach to estimate the reliability P (X > Y ) utilizing an initial guess,” Electronic Journal of Applied Statistical Analysis, vol. 10, no. 1, pp. 294–306, 2017. View at Publisher · View at Google Scholar
  • S. Nadarajah, S. F. Bagheri, M. Alizadeh, and E. Bahrami Samani, “Estimation of the Stress Strength Parameter for the Generalized Exponential-Poisson Distribution,” Journal of Testing and Evaluation, vol. 46, no. 5, pp. 20160650, 2018. View at Publisher · View at Google Scholar